# SDR COMA0670124

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 7,717 hours, 5,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: MM67035151001
- Condition: Dented
- Location: Bs 1031-1051
- Part time: 7,717 hours, 5,881 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE BETWEEN FS 1031.00 AND FS 1051.30, STGR 13R AND STGR 14R. DAMAGE IS 1.5LX1.5WX.025D.  PERFORMED PERMANENT NON-FLUSH SKIN REPAIR IAW CRJ700 SRM 53-00-01-201-001-AO1.
